# SDR SIMA20220221004

- Difficulty date: February 21, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 14,802 hours, 9,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: 5ea
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5EA PHOTOLUMINESCENT FLOOR LIGHT STRIPS ARE DAMAGED-C/A-COMPLETE:REMOVED AND REPLACED ALL BROKEN (5EA) PHOTOLUMINESCENT FLOOR LIGHT STRIPS IAW EMB 175 AMM 33-50-21. OPS CHECK GOOD.
